Maximum Entropy Moment Systems and Galilean Invariance

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JUNK, Michael, Andreas UNTERREITER, 2002. Maximum Entropy Moment Systems and Galilean Invariance. In: Continuum Mechanics and Thermodynamics. 14(6), pp. 563-576. ISSN 0935-1175. eISSN 1432-0959. Available under: doi: 10.1007/s00161-002-0096-y

@article{Junk2002Maxim-25424, title={Maximum Entropy Moment Systems and Galilean Invariance}, year={2002}, doi={10.1007/s00161-002-0096-y}, number={6}, volume={14}, issn={0935-1175}, journal={Continuum Mechanics and Thermodynamics}, pages={563--576}, author={Junk, Michael and Unterreiter, Andreas} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25424"> <dc:rights>deposit-license</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25424"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:bibliographicCitation>Continuum Mechanics and Thermodynamics ; 14 (2002), 6. - S. 563-576</dcterms:bibliographicCitation> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2002</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Maximum Entropy Moment Systems and Galilean Invariance</dcterms:title> <dc:contributor>Unterreiter, Andreas</dc:contributor> <dc:contributor>Junk, Michael</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-20T08:15:27Z</dc:date> <dcterms:abstract xml:lang="eng">Maximum entropy moment closure systems of gas dynamics are investigated. It is shown that polynomial weight functions growing super-quadratically at infinity lead to hyperbolic systems with an unpleasant state space: equilibrium states are boundary points with possibly singular fluxes. This in its generality previously unknown result applies to any moment system including, for example, the 26 or 35 moment case. One might try to avoid singular fluxes by choosing non-polynomial weight functions which grow sub-quadratically at infinity. This attempt, however, is shown to be incompatible with the Galilean invariance of the moment systems because rotational and translational invariant, finite dimensional function spaces necessarily consist of polynomials.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Unterreiter, Andreas</dc:creator> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-20T08:15:27Z</dcterms:available> <dc:creator>Junk, Michael</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto